# SDR UPS06246797

- Difficulty date: May 2, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 272 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED AT BS 272 RHS BELOW STR 23R.  INTERCOSTAL REMOVED IAW SRM 51-30-02.  FABRICATED INTERCOSTAL IAW SRM 51-20-01.  INSTALLED INTERCOSTAL IAW SRM 51-30-02.
